# SDR ASAA2018081315759

- Difficulty date: August 11, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N281VA
- Make and model: Airbus A320-214
- Aircraft serial: 06669
- Aircraft time: 10,826 hours, 3,505 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU BLEED INOPERATIVE.  ACFT GROUNDED.  RESET THE APU BLEED SYSTEM IAW AMM 36-12-00, TESTED OK. OPS CHECKED GOOD. NO FAULTS FOUND.
